Mediterranean Journal of Mathematics

, Volume 13, Issue 4, pp 1885–1891 | Cite as

A Note on Boundedness of the Hardy–Littlewood Maximal Operator on Morrey Spaces

  • A. Gogatishvili
  • R. Ch. Mustafayev


In this paper we prove that the Hardy–Littlewood maximal operator is bounded on Morrey spaces \({\mathcal{M}_{1,\lambda}(\mathbb{R}^n)}\), \({0 \le \lambda < n}\) for radial, non-increasing functions on \({\mathbb{R}^n}\).

Mathematics Subject Classification

Primary 42B25 Secondary 42B35 


Morrey spaces maximal operator 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bennett, C., Sharpley, R., Interpolation of operators. In: Pure and Applied Mathematics, vol. 129. Academic Press, Boston (1988)Google Scholar
  2. 2.
    Chiarenza F., Frasca M.: Morrey spaces and Hardy–Littlewood maximal function. Rend. Mat. Appl. (7) 7(3–4), 273–279 (1987)MathSciNetMATHGoogle Scholar
  3. 3.
    Garcia-Cuerva, J., Rubio de Francia, J.L.: Weighted norm inequalities and related topics. In: North-Holland Mathematics Studies, vol. 116. North-Holland Publishing Co., Amsterdam (1985) (Notas de Matemática [Mathematical Notes], 104)Google Scholar
  4. 4.
    Gilbarg, D., Trudinger, N.S.: Elliptic partial differential equations of second order, 2nd edn. Springer, Berlin (1983)Google Scholar
  5. 5.
    Grafakos, L.: Classical Fourier analysis, 2nd edn. In: Graduate Texts in Mathematics, vol. 249. Springer, New York (2008)Google Scholar
  6. 6.
    Grafakos, L.: Modern Fourier analysis, 2nd edn. In: Graduate Texts in Mathematics, vol. 250. Springer, New York (2009)Google Scholar
  7. 7.
    de Guzmán, M.: Differentiation of integrals in R n. In: Lecture Notes in Mathematics, vol. 481. Springer, Berlin (1975) (with appendices by Antonio Córdoba, and Robert Fefferman, and two by Roberto Moriyón)Google Scholar
  8. 8.
    Morrey, C.B.: On the solutions of quasi-linear elliptic partial differential equations. Trans. Am. Math. Soc. 43(1), 126–166 (1938). doi: 10.2307/1989904
  9. 9.
    Stein, E.M.: Singular integrals and differentiability properties of functions. In: Princeton Mathematical Series, vol. 30. Princeton University Press, Princeton (1970)Google Scholar
  10. 10.
    Stein, E.M.: Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals. In: Princeton Mathematical Series, vol. 43. Princeton University Press, Princeton (1993) (with the assistance of Timothy S. Murphy; Monographs in Harmonic Analysis, III)Google Scholar
  11. 11.
    Torchinsky, A.: Real-variable methods in harmonic analysis. In: Pure and Applied Mathematics, vol. 123. Academic Press, Orlando (1986)Google Scholar

Copyright information

© Springer Basel 2015

Authors and Affiliations

  1. 1.Institute of Mathematics of the Academy of Sciences of the Czech RepublicPrague 1Czech Republic
  2. 2.Department of Mathematics, Faculty of Science and ArtsKirikkale UniversityYahsihanTurkey

Personalised recommendations